MAUDE Adverse Event Report: IMPLANT DIRECT LLC REPLUS IMPANT; DENTAL IMPLANT

IMPLANT DIRECT LLC REPLUS IMPANT; DENTAL IMPLANT
Catalog Number 704710
Medical Device Problem Codes Failure to Osseointegrate (1863); Loss of Osseointegration (2408); Adverse Event Without Identified Device or Use Problem (2993); Positioning Problem (3009)
Health Effect - Clinical Codes Wound Dehiscence (1154); Abscess (1690); Asthma (1726); Autoimmune Disorder (1732); Edema (1820); Fistula (1862); Granuloma (1876); Hemorrhage/Blood Loss/Bleeding (1888); Hyperplasia (1906); High Blood Pressure/ Hypertension (1908); Failure of Implant (1924); Unspecified Infection (1930); Infiltration into Tissue (1931); Inflammation (1932); Nerve Damage (1979); Pain (1994); Swelling (2091); Thyroid Problems (2102); No Consequences Or Impact To Patient (2199); Discharge (2225); Anxiety (2328); Discomfort (2330); Osteolysis (2377); Impaired Healing (2378); Osteopenia/ Osteoporosis (2651); No Information (3190); No Code Available (3191); Cancer (3262)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: 2012017 conclusion codes reported: cause traced to user, adverse event related to patient condition, unintended use error caused or contributed to event, no problem detected, cause cannot be traced to device, cause not established, appropriate term/code not available.All devices received were evaluated by manufacturer.The exception for non-evaluated devices can be found on attached line list, code 3221, which designates no findings available, as devices were not returned for investigation.For q2, no complaints have necessitated remedial action as complaints are monitored to ensure market performance, consistent with historical and expected performance.Additionally, of complaints evaluated, no product issues have been identified.Update to eligible q1 asr report evaluation result and conclusion codes can be found on attached line list.Additionally, the following complaints were reported on q1 asr and are ineligible, therefore no updates will be provided.Voided complaints: (b)(4)-duplicate, (b)(4)-duplicate, (b)(4)-duplicate, (b)(4)-duplicate.3500a: (b)(4) - reported on 3500a 3001617766-2018-00067, (b)(4) - reported on 3500a 3001617766-2018-00153.Not reportable: (b)(4).
 
Event or Problem Description
This report summarizes 2403 injury complaints associated with class ii, endosseous dental implants (dze) for reporting quarter 2; april 1, 2018 through june 30, 2018.It contains information on early implant failures and late or long-term implant failures.Early failures include cases of failure to osseointegrate or positioning problems, i.E.Lack of primary stability.Osseointegration occurs when bone cells attach themselves directly to the titanium surface, essentially locking the implant into the bone.In cases of lack of osseointegration, this has not been achieved.Positioning is considered the key factor in clinical success of an implant in the short term.With positioning failure, primary mechanical stability cannot be achieved.Late or long-term failure include cases of loss of integration.In loss of integration, an implant has initially osseointegrated into the bone, however, over time bone loss may have occurred around the implant site, requiring the removal of the implant.This asr report will provide a summary of complaints deemed as serious injuries due to necessitating medical or surgical intervention.Device problem codes reported: failure to osseointegrate, positioning problem, loss of osseointegration, adverse event without identified device or use problem.Patient problem codes reported: implant, failure of, osteopenia, healing, impaired, osteolysis, discomfort, discharge, no consequences or impact to patient, wound dehiscence, autoimmune disease, edema, granuloma, hemorrhage, hypertension, infection, inflammation, infiltration of tissue, nerve damage, pain, hyperplasia, fistula, asthma, abcess, thyroid problems, anxiety, cancer, no code available, no information, swelling.

Brand Name
REPLUS IMPANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT LLC
3050 east hillcrest road
thousand oaks CA 91362
MDR Report Key7732860
Report Number3001617766-2018-00177
Device Sequence Number1365677
Product Code DZE
UDI-Device Identifier10841307104292
UDI-Public10841307104292
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized2403
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device No Information
Device Expiration Date06/20/2018
Device Catalogue Number704710
Device Lot Number42587
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/30/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;